# SDR MZZA97086

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162241
- Condition: Dented
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT DENTED APPROXIMATELY 2 INCHES BY 6 INCHES, DEPTH APPROXIMATELY .1875 INCH, TOP SURFACE.  REPAIRED DENTS IN NR 1 SLAT IAW SRM 51-50-2.  (X)
